DOI 10.1007/s12185-021-03243-2
New-onset Evans syndrome associated with systemic lupus erythematosus after BNT162b2 mRNA COVID-19 vaccination.
Аннотация
Evans syndrome presents as concurrent autoimmune hemolytic anemia (AIHA) and immune thrombocytopenia (ITP). Systemic lupus erythematosus (SLE) is the most frequent autoimmune disorder associated with Evans syndrome. We herein report a case of new-onset Evans syndrome associated with SLE after BNT162b2 mRNA coronavirus disease 2019 (COVID-19) vaccination in a 53-year-old woman. Blood examination at diagnosis showed hemolytic anemia with a positive Coombs test and thrombocytopenia. Hypocomplementemia and the presence of lupus anticoagulant indicated a strong association with SLE. Prednisolone administration rapidly restored hemoglobin level and platelet count. This case suggests that mRNA COVID-19 vaccination may cause an autoimmune disorder. Physicians should be aware of this adverse reaction by mRNA COVID-19 vaccination and should consider the benefits and risks of vaccination for each recipient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.